American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28D99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 54 found      Go to page: 1 2

[1] Yu Zhai. On the ergodicity of conformal measures for rational maps with totally disconnected Julia sets. Proc. Amer. Math. Soc. 140 (2012) 3453-3462.
Abstract, references, and article information   
View Article: PDF

[2] George Costakis and Demetris Hadjiloucas. Topologically transitive skew-products of backward shift operators and hypercyclicity. Proc. Amer. Math. Soc. 136 (2008) 937-946. MR 2361867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. M. Vershik. What does a generic Markov operator look like?. St. Petersburg Math. J. 17 (2006) 763-772. MR 2241424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sujin Shin. Relative entropy functions for factor maps between subshifts. Trans. Amer. Math. Soc. 358 (2006) 2205-2216. MR 2197440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michel Weber. Uniform bounds under increment conditions. Trans. Amer. Math. Soc. 358 (2006) 911-936. MR 2177045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michiko Yuri. Thermodynamic formalism for countable to one Markov systems. Trans. Amer. Math. Soc. 355 (2003) 2949-2971. MR 1975407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Radu Zaharopol. Strongly asymptotically stable Frobenius-Perron operators. Proc. Amer. Math. Soc. 128 (2000) 3547-3552. MR 1691011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Radu-Nicolae Gologan. A perturbed ergodic theorem. Proc. Amer. Math. Soc. 128 (2000) 1377-1380. MR 1653465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Christopher Hoffman. A zero entropy $T$ such that the $[T,\!{\operatorname{Id}}]$ endomorphism is nonstandard. Proc. Amer. Math. Soc. 128 (2000) 183-188. MR 1625757.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Alexander M. Blokh, John C. Mayer and Lex G. Oversteegen. Recurrent critical points and typical limit sets of rational maps. Proc. Amer. Math. Soc. 127 (1999) 1215-1220. MR 1485461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. Eigen, A. Hajian and B. Weiss. Borel automorphisms with no finite invariant measure. Proc. Amer. Math. Soc. 126 (1998) 3619-3623. MR 1458869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alexandre I. Danilenko. Quasinormal subrelations of ergodic equivalence relations. Proc. Amer. Math. Soc. 126 (1998) 3361-3370. MR 1610944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dogan Çömez, Michael Lin and James Olsen. Weighted ergodic theorems for mean ergodic $L_1$-contractions. Trans. Amer. Math. Soc. 350 (1998) 101-117. MR 1433114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alain Louveau and Gabriel Mokobodzki. On measures ergodic with respect to an analytic equivalence relation. Trans. Amer. Math. Soc. 349 (1997) 4815-4823. MR 1451609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Klaus Schmidt. Invariant cocycles, random tilings and the super-$K$ and strong Markov properties. Trans. Amer. Math. Soc. 349 (1997) 2813-2825. MR 1422910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John Kieffer and En-hui Yang. Ergodic behavior of graph entropy . Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 11-16. MR 1433180.
Abstract, references, and article information   
View Article: PDF

[17] Alexandre I. Danilenko and Valentin Ya. Golodets. On extension of cocycles to normalizer elements, outer conjugacy, and related problems. Trans. Amer. Math. Soc. 348 (1996) 4857-4882. MR 1376544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. Aaronson, R. Burton, H. Dehling, D. Gilat, T. Hill and B. Weiss. Strong laws for $L$- and $u$-statistics. Trans. Amer. Math. Soc. 348 (1996) 2845-2866. MR 1363941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alan Lambert and Barnet M. Weinstock. Descriptions of conditional expectations induced by non-measure preserving transformations . Proc. Amer. Math. Soc. 123 (1995) 897-903. MR 1231301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Carlos E. Uzcátegui A.. Smooth sets for a Borel equivalence relation . Trans. Amer. Math. Soc. 347 (1995) 2025-2039. MR 1303127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] K. G. Dajani and J. M. Hawkins. Examples of natural extensions of nonsingular endomorphisms . Proc. Amer. Math. Soc. 120 (1994) 1211-1217. MR 1174489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert S. Y. Young. The Inverse Stable Range Functor . Trans. Amer. Math. Soc. 344 (1994) 49-56.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. M. Hawkins. Amenable relations for endomorphisms . Trans. Amer. Math. Soc. 343 (1994) 169-191. MR 1179396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mark D. Haiman. On realization of Bj\"orner's ``continuous partition lattice'' by measurable partitions . Trans. Amer. Math. Soc. 343 (1994) 695-711. MR 1211408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. Dougherty, S. Jackson and A. S. Kechris. The structure of hyperfinite Borel equivalence relations . Trans. Amer. Math. Soc. 341 (1994) 193-225. MR 1149121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Hubert Hennion. Sur un th\'eor\`eme spectral et son application aux noyaux lipchitziens . Proc. Amer. Math. Soc. 118 (1993) 627-634. MR 1129880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Richard Mercer. The full group of a countable measurable equivalence relation . Proc. Amer. Math. Soc. 117 (1993) 323-333. MR 1139480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Nakhlé H. Asmar and Radhakrishnan Nair. Certain averages on the ${\bf a}$-adic numbers . Proc. Amer. Math. Soc. 114 (1992) 21-28. MR 1087460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] K. H. Kim, F. W. Roush and J. B. Wagoner. Automorphisms of the dimension group and gyration numbers . J. Amer. Math. Soc. 5 (1992) 191-212. MR 1124983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Michał Misiurewicz and Zbigniew Nitecki. Combinatorial patterns for maps of the interval. Memoirs of the AMS 94 (1991) MR 1086562.
Book volume table of contents   


Results: 1 to 30 of 54 found      Go to page: 1 2